vol.27 (2019) No. 1

M. Afkhami and Z. Barati
The iterated line graphs of Cayley graphs associated to a commutative ring, pp.1-14
PDF

A. Babai and M. Khatami
NSE characterization of some Suzuki groups, pp.15-24
PDF

L. Bussaban, A. Kaewkhao and S. Suantai
Cayley graphs of gyrogroups, pp.25-32
PDF

W.A. Dudek and R.A.R. Monzo
Double magma associated with Ward and double Ward quasigroups, pp.33-52
PDF

T. Foguel and J. Hiller
On Bruck's prolongation and contraction maps, pp.53-62
PDF

K. Hansda
Minimal bi-ideals in regular and completely regular ordered semigroups, pp.63-72
PDF

S.A. Khan, M.Y. Abbasi and Akbar Ali
Covered lateral ideals of ordered ternary semigroups, pp.73-76
PDF

M. Khan and A. Khan
Construction of mono-associative quasigroups, pp.77-80
PDF

S.K. Maity and R. Chatterjee
b-lattice of nil-extensions of rectangular skew-rings, pp.81-90
PDF

S. Motamed and J. Moghaderi
Some results on filters in residuated lattices, pp.91-105
PDF

P. Pornsurat and B. Pibaljommee
Regularities in ordered ternary semigroups, pp.107-118
PDF

S. Sadhya and K. Hansda
Characterizations of pi-t-simple ordered semigroups by their ordered idempotents, pp.119-126
PDF

J. Sanborisoot
On ordered semigroups without nilpotent ideals, pp.127-132
PDF

H.B. Shelash and A.R, Ashrafi
Computing maximal and minimal subgroups with respect to a given property in certain finite groups, pp.133-146
PDF

I. Shojaee, B. Tolue and A. Erfanian
Some new approaches on prime and composite order Cayley graphs, pp.147-156
PDF

P. Summaprab
On T*-pure ordered semigroups, pp.157-160
PDF

vol.27 (2019) No. 2


M. Aaly Kologani, R.A. Borzooei and N. Kouhestani
On (semi)topological hoops, pp.161-174

C.S. Anabanti
A characterization of elementary abelian 3-groups, pp.175-180

M. Bakhshi and A. Radfar
Characterization of obstinate HvMV-ideals, pp.181-200

J. Carr and M. Greer
Complete graph decompositions and P-groupoids, pp.201-210

T.L. Clark
Categorical equivalences in the theory of sharp transitivity, pp.211-226

E.V. Gorkunov, D.S. Krotov and V.N. Potapov
On the number of autotopies of an n-ary quasigroup of order 4, pp.227-259

Kh. Keshvardoost
Retractable finitely supported Cb-sets, pp.251-266

P. Luangchaisri and T. Changphas
On (m,n)-regular and intra-regular ordered semigroups, pp.267-272

S.K. Maity, U. Kapuria and B. Mitra
Congruences on nil-extension of a $b$-lattice of skew-rings, pp.273-280

N.N. Malyutina
Cryptanalysis of some stream ciphers, pp.281-292

D.N. Moldovyan
A unified method for setting finite non-commutative associative algebras and their properties, pp.293-308

T.K. Mondal
Semirings which are distributive lattices of weakly left k-Archimedean semirings, pp.309-316

R. Padmanabhan and A. Shukla
Means compatible with semigroup laws, pp.317-324